MathSciNet Relay Station
MathSciNet bibliographic data
MR114231 57.00
Atiyah, Michael F.; Hirzebruch, Friedrich Quelques théorèmes de non-plongement pour les variétés différentiables. (French) Bull. Soc. Math. France 87 1959 383–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement